@article{BSMF_1986__114__215_0, author = {Host, B.}, title = {Le th\'eor\`eme des idempotents dans $B(G)$}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {215--223}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {114}, year = {1986}, doi = {10.24033/bsmf.2055}, mrnumber = {88b:43003}, zbl = {0606.43002}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2055/} }
TY - JOUR AU - Host, B. TI - Le théorème des idempotents dans $B(G)$ JO - Bulletin de la Société Mathématique de France PY - 1986 SP - 215 EP - 223 VL - 114 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2055/ DO - 10.24033/bsmf.2055 LA - fr ID - BSMF_1986__114__215_0 ER -
Host, B. Le théorème des idempotents dans $B(G)$. Bulletin de la Société Mathématique de France, Tome 114 (1986), pp. 215-223. doi : 10.24033/bsmf.2055. https://www.numdam.org/articles/10.24033/bsmf.2055/
[1] On a conjecture of Littlewood and idempotents measures, Amer. J. Math., vol. 82, 1960, p. 191-212. | MR | Zbl
. -[2] On homomorphisms of groups algebras, Amer. J. Math., vol. 82, 1960, p. 213-226. | MR | Zbl
. -[3] Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969. | MR | Zbl
. -[4] L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. Fr., vol. 92, 1964, p. 181-236. | Numdam | MR | Zbl
. -[5] Sur certaines algèbres de fonctions sur un groupe, C.R. Acad. Sc., t. 274, 1972, p. 1882-1883. | MR | Zbl
. -[6] Fourier analysis on groups, Interscience tracts in Math. n° 12, Interscience, New York, 1962. | MR | Zbl
. -- Homomorphisms of L1 algebras and Fourier algebras, Journal of Mathematical Analysis and Applications, Volume 531 (2024) no. 2, p. 127824 | DOI:10.1016/j.jmaa.2023.127824
- Linear preservers on idempotents of Fourier algebras, Canadian Mathematical Bulletin, Volume 66 (2023) no. 4, p. 1326 | DOI:10.4153/s0008439523000395
- On the Functorial Properties of the p-Analog of the Fourier–Stieltjes Algebras, Iranian Journal of Science, Volume 47 (2023) no. 1, p. 109 | DOI:10.1007/s40995-022-01361-y
- Multiplier norm of finite subsets of discrete groups, Proceedings of the American Mathematical Society, Volume 150 (2022) no. 8, p. 3405 | DOI:10.1090/proc/15867
- Coset decision trees and the Fourier algebra, Journal d'Analyse Mathématique, Volume 144 (2021) no. 1, p. 227 | DOI:10.1007/s11854-021-0179-y
- On
-completely contractive homomorphisms of Figà-Talamanca–Herz algebras, Archiv der Mathematik, Volume 115 (2020) no. 1, p. 89 | DOI:10.1007/s00013-020-01454-3 - Bounds in Cohen’s Idempotent Theorem, Journal of Fourier Analysis and Applications, Volume 26 (2020) no. 2 | DOI:10.1007/s00041-020-09732-y
- Mean Ergodic Theorems for Multipliers on Banach Algebras, Journal of Fourier Analysis and Applications, Volume 25 (2019) no. 2, p. 393 | DOI:10.1007/s00041-017-9587-x
- Spectral theory of Fourier–Stieltjes algebras, Journal of Mathematical Analysis and Applications, Volume 473 (2019) no. 1, p. 174 | DOI:10.1016/j.jmaa.2018.12.040
- On the structure of ideals and multipliers: A unified approach, Proceedings of the American Mathematical Society, Volume 147 (2019) no. 11, p. 4757 | DOI:10.1090/proc/14676
- Shifts of group-like projections and contractive idempotent functionals for locally compact quantum groups, International Journal of Mathematics, Volume 29 (2018) no. 13, p. 1850092 | DOI:10.1142/s0129167x18500921
- Almost contractive maps between C⁎-algebras with applications to Fourier algebras, Journal of Functional Analysis, Volume 275 (2018) no. 1, p. 196 | DOI:10.1016/j.jfa.2017.11.012
- The Rajchman algebra B0(G) of a locally compact group G, Bulletin des Sciences Mathématiques, Volume 140 (2016) no. 3, p. 273 | DOI:10.1016/j.bulsci.2015.12.002
- Amenability properties of the central Fourier algebra of a compact group, Illinois Journal of Mathematics, Volume 60 (2016) no. 2 | DOI:10.1215/ijm/1499760019
- Connes-amenability of Fourier–Stieltjes algebras, Bulletin of the London Mathematical Society, Volume 47 (2015) no. 4, p. 555 | DOI:10.1112/blms/bdv030
- A note on p-completely bounded homomorphisms of the Figà-Talamanca–Herz algebras, Journal of Mathematical Analysis and Applications, Volume 419 (2014) no. 1, p. 273 | DOI:10.1016/j.jmaa.2014.04.060
- The structure of power bounded elements in Fourier–Stieltjes algebras of locally compact groups, Bulletin des Sciences Mathématiques, Volume 137 (2013) no. 1, p. 45 | DOI:10.1016/j.bulsci.2012.02.008
- Ideals with bounded approximate identities in the Fourier algebras on homogeneous spaces, Indagationes Mathematicae, Volume 24 (2013) no. 1, p. 1 | DOI:10.1016/j.indag.2012.06.002
- Isomorphisms of the Figà-Talamanca-Herz algebras A p (G) for connected Lie groups G, Colloquium De Giorgi 2009 (2012), p. 1 | DOI:10.1007/978-88-7642-387-1_1
- Norm One Idempotent cb-Multipliers with Applications to the Fourier Algebra in the cb-Multiplier Norm, Canadian Mathematical Bulletin, Volume 54 (2011) no. 4, p. 654 | DOI:10.4153/cmb-2011-098-0
- A Quantitative Version of the Non-Abelian Idempotent Theorem, Geometric and Functional Analysis, Volume 21 (2011) no. 1, p. 141 | DOI:10.1007/s00039-010-0107-2
- Homomorphisms of convolution algebras, Journal of Functional Analysis, Volume 261 (2011) no. 12, p. 3665 | DOI:10.1016/j.jfa.2011.08.014
- Completely bounded disjointness preserving operators between Fourier algebras, Journal of Mathematical Analysis and Applications, Volume 382 (2011) no. 1, p. 469 | DOI:10.1016/j.jmaa.2011.04.062
- The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras, Transactions of the American Mathematical Society, Volume 362 (2010) no. 8, p. 4331 | DOI:10.1090/s0002-9947-10-05060-9
- Extension of Fourier algebra homomorphisms to duals of algebras of uniformly continuous functionals, Journal of Functional Analysis, Volume 256 (2009) no. 8, p. 2518 | DOI:10.1016/j.jfa.2008.10.003
- Weak*- continuous homomorphisms of Fourier–Stieltjes algebras, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 145 (2008) no. 1, p. 107 | DOI:10.1017/s0305004108001199
- Cohen–Host type idempotent theorems for representations on Banach spaces and applications to Figà-Talamanca–Herz algebras, Journal of Mathematical Analysis and Applications, Volume 329 (2007) no. 1, p. 736 | DOI:10.1016/j.jmaa.2006.07.007
- The spine of a Fourier-Stieltjes algebra, Proceedings of the London Mathematical Society, Volume 94 (2007) no. 2, p. 273 | DOI:10.1112/plms/pdl002
- Relative weak compactness of orbits in Banach spaces associated with locally compact groups, Transactions of the American Mathematical Society, Volume 359 (2006) no. 3, p. 1129 | DOI:10.1090/s0002-9947-06-04039-6
- Completely bounded homomorphisms of the Fourier algebras, Journal of Functional Analysis, Volume 225 (2005) no. 2, p. 480 | DOI:10.1016/j.jfa.2004.11.011
- Amenability and weak amenability of the Fourier algebra, Mathematische Zeitschrift, Volume 250 (2005) no. 4, p. 731 | DOI:10.1007/s00209-005-0772-2
- The amenability constant of the Fourier algebra, Proceedings of the American Mathematical Society, Volume 134 (2005) no. 5, p. 1473 | DOI:10.1090/s0002-9939-05-08164-5
- On Fourier algebra homomorphisms, Journal of Functional Analysis, Volume 213 (2004) no. 1, p. 88 | DOI:10.1016/j.jfa.2004.04.013
- Ideals with bounded approximate identities in Fourier algebras, Journal of Functional Analysis, Volume 203 (2003) no. 1, p. 286 | DOI:10.1016/s0022-1236(02)00121-0
- A characterization of the closed unital ideals of the Fourier–Stieltjes algebra B(G) of a locally compact amenable group G, Journal of Functional Analysis, Volume 205 (2003) no. 1, p. 90 | DOI:10.1016/s0022-1236(03)00143-5
- A note on a type of approximate identity in the Fourier algebra, Proceedings of the American Mathematical Society, Volume 120 (1994) no. 2, p. 651 | DOI:10.1090/s0002-9939-1994-1166356-7
- Amenability and the structure of the algebras 𝐴_𝑝(𝐺), Transactions of the American Mathematical Society, Volume 343 (1994) no. 1, p. 233 | DOI:10.1090/s0002-9947-1994-1181182-5
- Amenability and ideals in A(G), Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, Volume 53 (1992) no. 2, p. 143 | DOI:10.1017/s1446788700035758
Cité par 38 documents. Sources : Crossref